MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys troponin t g5 stat result from one patient sample tested on the cobas e411 rack.The initial result was 17.69 ng/l.The repeat result was 1248 ng/l.The initial result was not reported outside the laboratory as it was deemed low and did not match the patient's history, prompting the rerun.
 
Additional Manufacturer Narrative
The reagent lot number and expiration date were requested but not provided.The field service engineer inspected the analyzer but could not determine what caused the event.He noted that the customer was using cups that were not recommended for use on the analyzer.He performed all the required checks and made minor adjustments to the sample/reagent probe and the buffer bottom position.He performed an unsuccessful mechanical check.He then replaced the measuring cells and verified the analyzer's performance with mechanical checks, calibration, qc, and precision checks.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) updated.The calibration results were within the specified ranges.The qc results were within the specified ranges.The alarm trace had a sample liquid level detection (lld) noise error.This is an indicator of possible poor sample quality.Multiple sample lld malfunctions during movement errors were also noted.A general reagent or analyzer problem was not detected because the qc before the event was within the specified ranges.The investigation did not identify a product problem based on the information provided.The cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21708409
Report Number1823260-2025-00911
Device Sequence Number14651875
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number08469865160
Device Lot Number80225301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale